MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; LHC IN MACS UPPER EXTREMITY PACK

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; LHC IN MACS UPPER EXTREMITY PACK
Model Number DYNJ24793L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the lhc detached and fell into the surgical site during an unspecified procedure.Despite multiple good faith attempts the reporting facility was unable or unwilling to provide additional patient, product, or procedural information related to the incident.No adverse patient impact was originally reported.Twenty-five (25) lhc samples were received for investigation.No physical damage or visible defect to the shaft or opening of the lhc were noted.During further inspection, the shaft height and the inner and outer diameter of the opening of the lhc were measured and found to be within the lhc's range tolerance.The lhc appeared to be within specification.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the light handle cover (lhc) detached and fell into the surgical site.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
LHC IN MACS UPPER EXTREMITY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12462518
Report Number1423395-2021-00041
Device Sequence Number4986301
Product Code OJH
UDI-Device Identifier10889942389490
UDI-Public10889942389490
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ24793L
Device Catalogue NumberDYNJ24793L
Device Lot Number21GBF360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;